# SDR R61A201610150590

- Difficulty date: October 15, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N415YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000378
- Aircraft time: 7,665 hours, 5,315 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Unsecure
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE AFT FLIGHT ATTENDANT FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE SECURED AFT FLIGHT ATTENDANT FLASHLIGHT BATTERY IAW AMM AND OPS CHECKED GOOD.
